Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on the decomposition of an absolute-value linear programming problem


Author: W. R. Spillers
Journal: Quart. Appl. Math. 29 (1972), 541-544
DOI: https://doi.org/10.1090/qam/99749
MathSciNet review: QAM99749
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99749
Article copyright: © Copyright 1972 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website